MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS COMPLETE EASY-RUB; SOLUTIONS

ABBOTT MEDICAL OPTICS COMPLETE EASY-RUB; SOLUTIONS
Model Number 09424X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Red Eye(s) (2038)
Date of Event 11/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the reported complaint product was not returned for an investigation.Retain product testing: retain product was tested using chemistry and the results were within specifications.No product issue was confirmed through product testing.Manufacturing record review: a review of the records was performed.The production process records were found to be acceptable.All testing items were completed and met specifications, including incoming chemical materials testing, primary materials inspection, product physical appearance inspection, bulk and finished product chemical testing and microbial testing, sterilization records, environment monitoring and water system monitoring.There was no non-conformance related to this complaint.In conclusion, reported lot was deemed acceptable for release.Labeling review: a review of the directions for use was performed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Based on the results of the investigation, no product deficiency was identified.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
A male consumer reported that he had recently purchased complete and experienced redness and an infection.In follow up with the consumer, he reported that he started to use solution on (b)(6) and used it for three days and stopped on (b)(6) 2016.This was the first time he had used the product.He followed the cleaning regimen and stopped using product after redness started.Prior to using complete, patient used renu multi-purpose solution.Patient did go to the doctor and he was told that his eyes were allergic to something.He was prescribed 2 different eye drops: pazeo (olopatadine hydrochloride ophthalmic solution) 0.7% and moxeza (moxifloxacin hydrochloride ophthalmic solution) 0.5% as base.Patient also said his eyes had fully recovered at the time of the call.Further follow up with the consumer reports the redness started around the afternoon of (b)(6) , but it was not too serious.Consumer said his right eye became really red the next day, so he became worried.He was prescribed moxeza to be taken 2 times a day and pazeo to be taken 1 time a day.No further information was provided.

Brand Name
COMPLETE EASY-RUB
Common Device Name
SOLUTIONS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6285604
Report Number3004178847-2017-00010
Device Sequence Number10925257
Product Code LPN
UDI-Device Identifier30827444000639
UDI-Public(01)30827444000639(17)170817(10)ZA05092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/17/2017
Device Model Number09424X
Device Lot NumberZA05092
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2016
Initial Report FDA Received Date01/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;